# SDR AALA202405202957

- Difficulty date: March 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 56,733 hours, 38,468 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347642620200
- Condition: Corroded
- Location: Frm 55 S43l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LOCATED ON STRINGER 43L AT FR 55 IN AFT CARGO COMPARTMENT. REPAIRED STRINGER PER EA 353608.
